Discussions By Condition: Medical Stories

Vasculitis caused by Allopurinol

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • May 23, 2008
  • 07:13 AM

It is constantly observed by me that when I use Allopurinol tablets in the strength of 300 mg I suffered from Vascullitis. Skin eruption on my foot and legs. Is my observation has some medical value.If my observation is correct please suggest me which drug is alternative to reduce Uric acid in blood

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?